Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

Petr Ondruš, František Veselovský, Ananda Gabašová, Jan Hloušek, Vladimír Šrein

Supplement to secondary and rock-forming minerals of the Jáchymov ore district

Journal of the Czech Geological Society, volume 48 (2003), issue 3-4, 149 - 155


  Abstract

The supplement adds new data to the original description of secondary and rock-forming minerals published in 1997 [475]. Čejkaite, pseudojohannite, švenekite, and vajdakite were defined as new mineral species and approved by CNMMN with Jáchymov as the type locality.

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943